# SDR MZZA98162

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8*
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Part number: 451077
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, R, J
- Precautionary procedure: A, J

## Discrepancy

FLT 956 - KSA - DURING STAGE 2 CLIMB SEGMENT AT POWER REDUCTION TO CLIMB POWER, EPR DROPPED .30, FUEL FLOW DROPPED TO 1000 PPH, AND EGT ROSE TO NEAR REDLINE.  AIR RETURN TO KSA.  MAINTENANCE FOUND PRBC PS-4 LINE LEAKS 1PC 75-30-0-1, ITEM 30 PG-0/FIG-1.  REMOVED AND REPLACE PS-4 LINE WITH SERVICEABLE LINE.  REMOVED AND REPLACED P AND D VALVE FOR PRECAUTIONARY PER MM 73-12-1.  AIRCRAFT RELEASED FOR SERVICE AND NO FURTHER INCIDENT.  (M)
